MathSciNet Relay Station
MathSciNet bibliographic data
MR1490160 (99e:20041) 20F05 (20E05 20E07 20F38)
Howie, James Free subgroups in groups of small deficiency. J. Group Theory 1 (1998), no. 1, 95–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement